# SDR FDKA200612371

- Difficulty date: December 22, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,716 hours, 11,916 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Unsecure
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6045 ATL-MCO (1320 PHX LCL).  A/C UNABLE TO PRESSURIZE.  MX RESECURED DUCTS AND OPS CHECKED GOOD.
